# SDR FDEA201207232878

- Difficulty date: July 23, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 76,029 hours, 34,071 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: ACA3354501
- Condition: Cracked
- Location: Nlg Ww
- Part time: 34,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CORNER OF NOSE WW CRACKED.  REPAIRED CRACK AND INSTALLED DOUBLERS IAW SRM VOL I 53-50-00, FIG 25.
